# SDR O9IA2020050400000

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N212AL
- Make and model: Pilats PC1247E
- Aircraft serial: 1570
- Aircraft time: 2,858 hours, 4,387 cycles
- Engine: Pwc PT6A67P
- Engine time: 2,858 hours, 4,987 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001221
- Condition: Malfunctioned
- Location: Horiz Stab Sys
- Part time: 2,858 hours, 4,387 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TRIM RUNAWAY, HORIZONTAL STABILIZER
